A note on the automorphism group of the rank two free group

Helling H (2000)
Journal of Algebra 223(2): 610-614.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2000
Zeitschriftentitel
Journal of Algebra
Band
223
Ausgabe
2
Seite(n)
610-614
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1620700

Zitieren

Helling H. A note on the automorphism group of the rank two free group. Journal of Algebra. 2000;223(2):610-614.
Helling, H. (2000). A note on the automorphism group of the rank two free group. Journal of Algebra, 223(2), 610-614. https://doi.org/10.1006/jabr.1999.8117
Helling, H. (2000). A note on the automorphism group of the rank two free group. Journal of Algebra 223, 610-614.
Helling, H., 2000. A note on the automorphism group of the rank two free group. Journal of Algebra, 223(2), p 610-614.
H. Helling, “A note on the automorphism group of the rank two free group”, Journal of Algebra, vol. 223, 2000, pp. 610-614.
Helling, H.: A note on the automorphism group of the rank two free group. Journal of Algebra. 223, 610-614 (2000).
Helling, Heinz. “A note on the automorphism group of the rank two free group”. Journal of Algebra 223.2 (2000): 610-614.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar